# SDR 95ZZZX4149

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5260 · Entrance Stairs
- Part: Rails
- Condition: Corroded
- Location: Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER AIR STAIR RAIL (AFT STAIRS) AFT END, CORRODED.  REPLACED INNER AIR STAIR RAIL (TRACK ONLY) ON AFT STAIRS.
